h1

My very first clomid side effects

Sunday, May 4, 2008

I started my 5-day run of 100mg of clomid this morning.  And I have been nauseous all evening.  Not to the point that I’m worried about actually throwing up, but its definitely there.

The funny (and kind of sad) thing?  I’m actually a little bit excited about this clomid-induced nausea.  Why?  Because it means that after a little more than two years of trying to get pregnant I’m actually actively doing something to help the cause.  After a little more than one year of working with the RE I’m actually getting to participate in the plan.  Sure, I’ve done all the testing, but this is my first time participating in the actual “treatment”.  And this not-so-lovely nausea is proof that I have officially crossed that line.  I guess technically the clomid is really just more testing, to get more information about my FSH, but the RE said it should push my ovulation back a little and lengthen my cycle, so that counts as treatment, right?  (My cycles average 24 days, with ovulation on day 12.)  I’m sure that if the unpleasant side effects continue for the next four days the novelty will wear off, but for tonight I’m going to enjoy it.

Advertisements

One comment

  1. I’m glad you are moving forward and feeling excited about the side effects. Whenever I feel something from the meds, it makes me feel like it’s working. I hope the nausea is the only side effect you have and that it passes quickly. (:



Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: